# SDR X6PA200500006

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N152BW
- Make and model: Piper PA-34-200
- Aircraft serial: 347250187
- Engine: Lyc IO360C1E6
- Propeller: Hartzl HCC2YK2
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Condition: Cracked
- Location: Prop Spinner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SPINNER BULKHEAD FOUND CRACKED, PIPER P/N 453-978.  1.5 IN CRACK EXTENDING FROM LAST SPINNER ATTACH FASTENER AT 10 O’CLOCK POSITION AND ANOTHER AT 2 O’CLOCK POSITION.  BOTH CRACKS RUN INWARD TOWARD BULKHEAD/PROPELLER ATTACH POINT.
